This is not an urgent problem or anything (at least I don't think it is), but I've noticed that I feel really thirsty (which I tend to call dehydrated, though perhaps technically I'm not dehydrated) all the time. My mouth tends to be very dry. I drink water non-stop all day at work, but the thirstiness never really goes away.
My only medication is Asacol, which was recently increased.
I feel like this would be understandable if I were having a lot of D, but I'm really not. Maybe a few times a week, but I have more C than anything due to strictures.
I don't consume much salt or caffeine (a couple cups of tea a day max). I'm not sure what else could be causing this. I guess I should have asked my GI this when I saw her last week, but there were too many other things to talk about like surgery and Prednisone so it slipped my mind.
Has anyone else experienced anything like this? Any ideas on what could be causing it?
(edited to add that I googled Asacol and dry mouth and yes it is a possible side effect so that could be part of it. So maybe I am stuck with this.)